Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2015, 7:10 PM CDT for Blount County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 7:10 PM CDT (00:10 UTC)
- Expired
- Mar 31, 2015, 8:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Blount County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2647 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS54 KBMX 010010
SVRBMX
ALC009-010115-
/O.NEW.KBMX.SV.W.0039.150401T0010Z-150401T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN CENTRAL ALABAMA...
* UNTIL 815 PM CDT
* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
ARKADELPHIA...OR 10 MILES NORTHEAST OF SUMITON...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONEONTA...CLEVELAND...DALLAS...LOCUST FORK...TRAFFORD...ALLGOOD...
FAIRVIEW...HAYDEN...NECTAR...ROSA...COUNTY LINE...INLAND LAKE...
BLOUNT SPRINGS...ARKADELPHIA...BANGOR...HIGHLAND LAKE...HOLLY
SPRINGS...EASLEY...CLEAR SPRINGS AND RICKWOOD CAVERNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3401 8633 3398 8633 3394 8637 3393 8633
3388 8635 3382 8643 3380 8653 3380 8668
3384 8676 3384 8689 3382 8695 3386 8696
3387 8692 3391 8692 3397 8676 3403 8670
3405 8671
TIME...MOT...LOC 0009Z 270DEG 23KT 3388 8696
HAIL...1.00IN
WIND...60MPH
$$
563 follow-up statements
086
WWUS54 KBMX 010025
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT TUE MAR 31 2015
ALC009-010115-
/O.CON.KBMX.SV.W.0039.000000T0000Z-150401T0115Z/
BLOUNT AL-
725 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR BLOUNT COUNTY...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOUNT
SPRINGS...OR 14 MILES NORTH OF GARDENDALE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEONTA...CLEVELAND...DALLAS...LOCUST FORK...TRAFFORD...ALLGOOD...
FAIRVIEW...HAYDEN...NECTAR...ROSA...COUNTY LINE...INLAND LAKE...
BLOUNT SPRINGS...BANGOR...HIGHLAND LAKE...HOLLY SPRINGS...EASLEY...
CLEAR SPRINGS...RICKWOOD CAVERNS AND SMOKE RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3401 8633 3398 8633 3394 8637 3393 8633
3388 8635 3382 8643 3380 8653 3380 8668
3384 8676 3384 8689 3386 8691 3391 8692
3397 8676 3403 8670 3405 8671
TIME...MOT...LOC 0025Z 269DEG 24KT 3388 8680
HAIL...1.00IN
WIND...60MPH
$$
56214
WWUS54 KBMX 010038
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT TUE MAR 31 2015
ALC009-010115-
/O.CON.KBMX.SV.W.0039.000000T0000Z-150401T0115Z/
BLOUNT AL-
738 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN BLOUNT COUNTY...
AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOCUST FORK...
OR 8 MILES SOUTH OF CLEVELAND...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEONTA...DALLAS...LOCUST FORK...ALLGOOD...COUNTY LINE...INLAND
LAKE...HIGHLAND LAKE...HOLLY SPRINGS...CLEAR SPRINGS AND REMLAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3393 8633 3388 8635 3382 8643 3380 8653
3380 8668 3383 8673 3390 8673 3394 8672
3394 8637
TIME...MOT...LOC 0038Z 272DEG 37KT 3387 8661
HAIL...1.00IN
WIND...60MPH
$$
56170
WWUS54 KBMX 010105
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT TUE MAR 31 2015
ALC009-010115-
/O.EXP.KBMX.SV.W.0039.000000T0000Z-150401T0115Z/
BLOUNT AL-
805 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLOUNT COUNTY
WILL EXPIRE AT 815 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL ALABAMA.
LAT...LON 3393 8633 3388 8635 3382 8643 3380 8653
3380 8668 3383 8673 3390 8673 3394 8672
3394 8637
TIME...MOT...LOC 0100Z 270DEG 23KT 3387 8661
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:43 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 31, 6:43 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 643 PM CDT TUE MAR 31 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... QUITE AN ACTIVE AFTERNOON OUT THERE AS THE MAIN WARM FRONT HAS LIFTED WELL NORTH OF THE AREA...WITH A FEW FAIRLY DISTINCTIVE BOUNDARIES SLIDING THROUGHOUT THE AREA. MAIN FOCUS WITH THE FORECAST REMAINS SEVERE WEATHER AND ISOLATED TO SCATTERED SEVERE STORMS. CURRENT SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. ACROSS THE NORTHERN PORTIONS OF THE WATCH...STORMS MAY BECOME SOMEWHAT ELEVATED AS BOUNDARY LAYER INHIBITION INCREASES AS NOCTURNAL COOLING ENSUES. THIS WILL RESULT IN A DIMINISHING WIND THREAT BUT...STEEP MIDLEVEL LAPSE RATES AND SUFFICIENT INSTABILITY WILL ALLOW FOR A CONTINUED HAIL THREAT THROUGH ABOUT 02Z-03Z FROM TCL AND BHM IN AL...EAST/SOUTHEAST TOWARD FFC AND MCN IN GA. OVERALL ACTIVE PATTERN REMAINS POSSIBLE THROUGH THE REST OF THE WEEK WITH A CLEARING COLD FRONT ON FRIDAY..THAT MAY RESULT IN A DRY WEEKEND. SEE PREVIOUS AFD FOR MORE INFORMATION ON THE EXTENDED FORECAST. 16 && .AVIATION... 00Z TAF DISCUSSION. SCATTERED TS MOVING ACROSS NORTH CENTRAL ALABAMA THIS EVENING ARE PRODUCING LARGE HAIL AND GUSTY WINDS. A GRADUAL DECREASE IN ACTIVITY IS EXPECTED BY 03Z. HAVE INCLUDED TS IN PREVAILING WHERE APPLICABLE...AND WILL UPDATE AS NEEDED. TS ARE EXPECTED TO REMAIN NORTH OF MGM AND TOI. FOG AND LOW CLOUDS ARE POSSIBLE TONIGHT BRINGING CONDITIONS DOWN TO MVFR OR POTENTIALLY LOWER AT SITES WHICH RECEIVED RAINFALL THIS EVENING. CONDITIONS IMPROVE THROUGH THE EARLY MORNING HOURS WEDNESDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 76 56 77 58 / 70 20 30 50 30 ANNISTON 51 77 56 78 58 / 70 20 30 50 20 BIRMINGHAM 54 79 59 80 60 / 70 30 30 50 20 TUSCALOOSA 58 80 60 82 62 / 60 30 30 50 20 CALERA 57 79 59 80 60 / 60 30 30 50 20 AUBURN 56 79 57 79 58 / 70 30 30 30 10 MONTGOMERY 59 81 59 83 59 / 50 30 30 30 10 TROY 60 81 58 82 57 / 50 40 30 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 3:19 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 PM CDT TUE MAR 31 2015 ALZ011>015-017>050-012330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 319 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING...UNTIL 9PM ...GENERALLY ALONG AND NORTHEAST OF A LINE FROM MILLPORT TO CENTREVILLE TO TROY. THE THREATS WILL BE LARGE HAIL AND WIND GUSTS UP TO 60 MPH. SEE THE SEVERE THUNDERSTORM WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE A FEW STRONG TO SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE LIKELIHOOD OF SOMETHING SEVERE IS LESS THAN ON TUESDAY...BUT NONETHELESS...QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH MAY OCCUR. THESE STORMS WILL ALSO DEVELOP IN THE VICINITY OF A QUASI STATIONARY FRONT. ANOTHER SHOT AT SEVERE STORMS COMES ON FRIDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES THROUGH THE REGION. ONCE AGAIN...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY...WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Local storm report, Mar 31, 6:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 WNW JASPER 33.88N 87.33W
03/31/2015 E1.00 INCH WALKER AL 911 CALL CENTER
DIME TO QUARTER SIZE HAIL REPORTED ALONG HIGHWAY 5 NEAR
JASPER CITY LIMIT
&&
DAVISLocal storm report, Mar 31, 6:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
654 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 6 NW JASPER 33.91N 87.34W
03/31/2015 M0.75 INCH WALKER AL TRAINED SPOTTER
PENNY SIZE HAIL
0140 PM HAIL VERNON 33.76N 88.11W
03/31/2015 E0.50 INCH LAMAR AL EMERGENCY MNGR
0149 PM HAIL VERNON 33.76N 88.11W
03/31/2015 E0.88 INCH LAMAR AL PUBLIC
0158 PM HAIL MCLARTY 34.18N 86.40W
03/31/2015 E0.25 INCH BLOUNT AL AMATEUR RADIO
0238 PM HAIL 4 S BIRMINGHAM 33.47N 86.81W
03/31/2015 E0.50 INCH JEFFERSON AL PUBLIC
PEA TO DIME SIZED HAIL IN HOMEWOOD VIA SOCIAL MEDIA
0300 PM HAIL 3 E SNEAD 34.12N 86.35W
03/31/2015 E1.00 INCH BLOUNT AL EMERGENCY MNGR
0300 PM HAIL 4 S BEAVERTON 33.87N 88.02W
03/31/2015 E1.25 INCH LAMAR AL TRAINED SPOTTER
0310 PM HAIL 4 WSW AURORA 34.09N 86.26W
03/31/2015 E1.00 INCH ETOWAH AL PUBLIC
REPORTED VIA SOCIAL MEDIA
0320 PM HAIL WINFIELD 33.93N 87.80W
03/31/2015 E0.88 INCH MARION AL PUBLIC
REPORTED VIA SOCIAL MEDIA
0333 PM HAIL 4 NNE GLEN ALLEN 33.97N 87.71W
03/31/2015 E1.00 INCH MARION AL PUBLIC
NEAR EXIT 34 ON I-22
0342 PM HAIL 3 N ELDRIDGE 33.97N 87.61W
03/31/2015 E1.00 INCH WALKER AL EMERGENCY MNGR
0347 PM HAIL 4 W PELL CITY 33.56N 86.35W
03/31/2015 E0.88 INCH ST. CLAIR AL PUBLIC
REPORTED VIA SOCIAL MEDIA
0351 PM HAIL 4 SSE LYNN 33.99N 87.53W
03/31/2015 E1.75 INCH WALKER AL EMERGENCY MNGR
0405 PM HAIL 4 S LINCOLN 33.54N 86.14W
03/31/2015 E1.25 INCH TALLADEGA AL AMATEUR RADIO
0415 PM HAIL 5 SW RAINBOW CITY 33.92N 86.10W
03/31/2015 E1.75 INCH ETOWAH AL PUBLIC
REPORTED VIA SOCIAL MEDIA ALONG HIGHWAY 411
0423 PM HAIL ARLEY 34.08N 87.21W
03/31/2015 E1.00 INCH WINSTON AL PUBLIC
0423 PM HAIL SOUTHSIDE 33.92N 86.02W
03/31/2015 E1.00 INCH ETOWAH AL PUBLIC
ALSO TREE BLOWN DOWN ON CAR
0423 PM HAIL JACKSONVILLE 33.81N 85.76W
03/31/2015 E1.00 INCH CALHOUN AL PUBLIC
0436 PM HAIL 5 SW COBB TOWN 33.59N 85.92W
03/31/2015 E1.00 INCH CALHOUN AL PUBLIC
REPORTED NEAR COLDWATER
0441 PM HAIL WELLINGTON 33.83N 85.89W
03/31/2015 E1.00 INCH CALHOUN AL PUBLIC
0442 PM HAIL OXFORD 33.60N 85.83W
03/31/2015 E1.00 INCH CALHOUN AL PUBLIC
0455 PM HAIL ASHLAND 33.28N 85.84W
03/31/2015 E1.75 INCH CLAY AL EMERGENCY MNGR
NEAR THE INTERSECTION OF HWY 77 AND HWY 9 IN ASHLAND
0500 PM HAIL 5 NNE ASHCRAFT CORNER 33.59N 87.85W
03/31/2015 E1.00 INCH FAYETTE AL TRAINED SPOTTER
0523 PM HAIL 5 N WADLEY 33.20N 85.57W
03/31/2015 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL POSSIBLY BIGGER COVERING THE GROUND
NORTH OF WADLEY
0540 PM HAIL 3 ENE ROANOKE 33.16N 85.33W
03/31/2015 E1.00 INCH RANDOLPH AL PUBLIC
ALONG COUNTY 665 BETWEEN AL 22 AND COUNTY 16
0603 PM HAIL 1 W LAKE LURLEEN STATE 33.30N 87.70W
03/31/2015 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
0605 PM HAIL COKER 33.25N 87.69W
03/31/2015 E1.75 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
0605 PM HAIL 4 W HOLT 33.25N 87.58W
03/31/2015 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
0613 PM HAIL NORTHPORT 33.24N 87.59W
03/31/2015 E1.75 INCH TUSCALOOSA AL TRAINED SPOTTER
NUMEROUS REPORTS OF QUARTER TO GOLF BALL SIZE HAIL IN
NORTHPORT
0613 PM HAIL TUSCALOOSA 33.24N 87.54W
03/31/2015 E1.75 INCH TUSCALOOSA AL TRAINED SPOTTER
NUMEROUS REPORTS OF QUARTER TO GOLFBALL SIZE HAIL IN
TUSCALOOSA
0627 PM HAIL 8 SE WEST BLOCTON 33.06N 87.03W
03/31/2015 E1.00 INCH BIBB AL TRAINED SPOTTER
0635 PM HAIL 4 WNW JASPER 33.88N 87.33W
03/31/2015 E1.00 INCH WALKER AL 911 CALL CENTER
DIME TO QUARTER SIZE HAIL REPORTED ALONG HIGHWAY 5 NEAR
JASPER CITY LIMIT
&&
DAVISLocal storm report, Mar 31, 6:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL BOLDO 33.85N 87.18W
03/31/2015 M1.00 INCH WALKER AL PUBLIC
SOCIAL MEDIA WITH PHOTO
&&
HALocal storm report, Mar 31, 6:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL TOWNLEY 33.83N 87.43W
03/31/2015 M1.00 INCH WALKER AL PUBLIC
VIA SOCIAL MEDIA WITH PHOTO
&&
HASpecial weather statement, Mar 31, 7:00 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT TUE MAR 31 2015 ALZ024-010030- JEFFERSON AL- 700 PM CDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL 730 PM CDT... AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK GROVE...OR 12 MILES NORTHWEST OF HUEYTOWN...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN BROOK...HUEYTOWN...IRONDALE...FAIRFIELD...PLEASANT GROVE... MIDFIELD...ADAMSVILLE...BRIGHTON...LIPSCOMB...SYLVAN SPRINGS... MULGA...MAYTOWN...ROSS BRIDGE...REGIONS FIELD AND BLUFF PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3345 8726 3361 8713 3353 8658 3332 8695 TIME...MOT...LOC 2359Z 285DEG 31KT 3354 8717 56
Special weather statement, Mar 31, 7:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT TUE MAR 31 2015
ALZ020-010030-
CHEROKEE AL-
703 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEROKEE COUNTY
UNTIL 730 PM CDT...
AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAYLESVILLE...OR NEAR CEDAR BLUFF...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAYLESVILLE...BROOMTOWN AND FULLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3433 8547 3424 8545 3426 8559 3435 8558
3437 8548
TIME...MOT...LOC 0003Z 274DEG 23KT 3430 8553
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:00 PM CDT | Special Weather Statement | BMX | Jefferson | 30 min |
| Mar 31, 7:19 PM CDT | Special Weather Statement | BMX | Walker | 41 min |
| Mar 31, 7:40 PM CDT | Special Weather Statement | BMX | Chambers | 50 min |
| Mar 31, 7:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 35 min |
| Mar 31, 10:35 PM CDT | Special Weather Statement | BMX | Winston | 40 min |
| Mar 31, 10:46 PM CDT | Special Weather Statement | BMX | Etowah | 44 min |
| Apr 1, 12:37 AM CDT | Special Weather Statement | BMX | Fayette, Jefferson, Lamar, Walker | 38 min |
| Apr 1, 1:07 AM CDT | Special Weather Statement | BMX | Fayette, Jefferson, Lamar, Tuscaloosa | 38 min |
| Apr 1, 8:01 AM CDT | Dense Fog Advisory | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 11 more | 119 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.